# SDR FDEA201106182329

- Difficulty date: June 18, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 652363753
- Condition: Corroded
- Location: Bs 480-690
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT BS 480-690, LBL 25 HAS CORROSION.  FOUND OUT OF LIMITS IAW SRM 53-10-1. REMOVED DAMAGED SEAT TRACK   SECTION IAW SRM 51-30-2. FABRICATED AND INSTALLED NEW SEAT TRACK SECTION IAW SRM 53-10-5 FIG1 AND SRM 51-30-2.
